# SDR DALA13037733137

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA BETWEEN FR16 & FR20 FLOOR SUPPORT Y-1292 CORRODED. BLENDED CORROSION IAW SRM 51-74-00, FOUND TO BE OUT LIMITS IAW SRM 53-11-14.  R & R IAW SRM 51-42-11 & TRM 53-21-01.
